# SDR AALA201705229053

- Difficulty date: May 18, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 9,893 hours, 3,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Condition: Clogged
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A`S REPORTED A FOUL ODOR FROM AIR CONDITIONING VENTS THROUGHOUT AIRCRAFT.  FWD DOOR GALLEY DRAIN CHECK VALVE CLOGGED.  REMOVED & CLEANED FWD DOOR CHECK VALVE IAW AMM 38-31-06 & CMM 38-31-05.
